Thread: Stupid question???
03-01-2004, 10:40 PM #1
If symptoms of gyno show up you are supposed to start taking nolva, but when the symptoms go away can you stop taking nolva or should you continue taking it until the end of you cycle. Obviously it depend on doesage but lets say it was a dose of 400mg test/week. I am curious to know the answer to this b/c i have never seen anyone talk about discontinuing nolva when side subside.
03-01-2004, 10:41 PM #2
Continue taking it, just to be safe.
03-01-2004, 11:05 PM #3
Any other opinions????
03-02-2004, 01:05 AM #4
I second that. It's better to be safe then sorry. Would you rather take the Nolva and not have to worry about getting gyno, or would you rather risk getting the symptoms again and immenently develop it? I recommend you take the Nolva throught your cycle.
03-02-2004, 09:32 AM #5
True,, thats what I was thinkin I was just curious to see if any one did this, I read a thread that said take 10mg of nolva until symptoms go away (which I do ) and then I thought I wonder what would happen if you stopped taking it. Thanx guys
03-02-2004, 09:42 AM #6
If you stop taking it then odds are likely that the gyno symptoms will resurface. Some people are just more resceptive to having gyno than others...just the way it is.
Personally, I would run the Nolvadex at least 20mg a day if any symptoms surfaced, probably higher dose than that at first. I have a buddy that is susceptive to gyno...he takes 20mg a day and arimidex from the onset of his cycle...common sense...unless you like man boobs.
03-02-2004, 09:51 AM #7
It doesn't matter how much test you run some guys don't see any signs running a gram a week and some see signs as soon as the think about running test j/k
Run the nolva when you see signs at 60mg ED until symptoms disapear and then continue it 20mg ED a week past PCT.
I think a smarter way to cycle is to run an AI like l-dex and a SERM - Nolva through the cycle and PCT.... JMO
03-02-2004, 10:04 AM #8
Why would you not continue taking it? If your gyno prone, then by all means, take nolva daily.
03-02-2004, 10:11 AM #9Originally Posted by TheMudMan
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)